Back to W. J. Charatonik's homepage


Curriculum Vitae


Włodzimierz J. Charatonik
List of publications



1.     W. J. Charatonik, R. P. Roe, and I. U. Tiryaki, Open diameters on graphs, preprint. pdf

2.     H. Abobaker and W. J. Charatonik, Hereditarily irreducible maps, preprint. pdf

3.     W. J. Charatonik and S. Sahan, 0-dimensional spaces homeomorphic to their Cartesian squares, Houston J. Math., in print. pdf

4.     H. Abobaker and W. J. Charatonik, Local connectedness and inverse limits, Questions Answers Gen. Topology 35 (2017), no. 2, 139–141.pdf

5.     H. Abobaker and W. J. Charatonik, T-closed sets, Topology Appl., 222 (2017), 274-277. pdf

6.     J. G. Anaya, F. Capulín , E. Castañeda-Alvarado , W. J. Charatonik, F. Orozco-Zitli, Representation space with confluent mappings, Topology Appl., 221 (2017), 1–14. pdf

7.     W. J. Charatonik, A. Samulewicz, and R. Wituła, Limit sets in normed linear spaces, Colloq. Math, 147 (2017), 35-42. pdf

8.     W. J. Charatonik and M. Insall, Measures on Hyperspaces, Proc. Amer. Math. Soc., 144 (2016), 4753–4757. pdf

9.     W. J. Charatonik and S. Sahan, Inverse limits with bonding functions whose graphs are connected, Topology Appl. 210 (2016) 16–21. pdf

10.  W. J. Charatonik and S. Sahan, Limits of inverse limits – a counterexample, Questions Answers Gen. Topology, 34 (2016), 37-38. pdf

11.  W. J. Charatonik and D. Maya, Whitney levels and continuous images, Questions Answers Gen. Topology, 33 (2015), 49-51. pdf

12.  J. Bustamante, W. J. Charatonik, R. Escobedo, Planarity of Whitney levels, Houston J. Math. 40 (2014), 1311–1318. pdf

13.  W. J. Charatonik and R. P. Roe, On Mahavier products, Topology Appl. 166 (2014), 92-97. pdf

14.  J. G. Anaya, F. Capulín, E. Castañeda-Alvarado, W. J. Charatonik, F. Orozco-Zitli, On representation spaces, Topology Appl., 164 (2014), 1-13. pdf

15.  W. J. Charatonik, A. Illanes, and V. Martinez-de-la-Vega, Induced open projections and C*-smoothness, Colloq. Math, 132 (2013), 7394. pdf

16.  W. J. Charatonik, E. P. Wright, and S. S. Zafiridou, Dendrites with a countable set of end points and universality. Houston J. Math.39 (2013), no. 2, 651–666. pdf

17.  W. J. Charatonik, T. Fernández-Bayort, and A. Quintero, The Freudenthal compactification of tree-like generalized continua, Topology Proc. 42 (2013), 173–193. pdf

18.  W. J. Charatonik, T. Fernández-Bayort, and A. Quintero, On the Freudenthal extensions of confluent proper maps, Houston J. Math., 38 (2012), 963-989. pdf

19.  W. J. Charatonik and M. Insall, Absolute differentiation in metric spaces, Houston J. Math., 38 (2012), 1313-1328. pdf

20.  W. J. Charatonik and R. P. Roe, Inverse limits of continua having trivial shape, Houston J. Math., 38 (2012), 1307-1312. pdf

21.  W. J. Charatonik, M. Insall and J. R. Prajs, Connectedness of the representation space for continua, Topology Proc. 40 (2012), 331–336. pdf

22.  W. J. Charatonik and R. P. Roe, Mappings between inverse limits of continua with multivalued bonding functions, Topology Appl. 159 (2012), 233-235. pdf

23.  W. J. Charatonik and J. R. Prajs, Maps of absolute retracts for tree-like continua, Houston J. Math. 37 (2011), 967-976. pdf

24.  W. J. Charatonik and Evan P. Wright, Characterizations of some classes of dendrites with a closed set of end points, Top. Proc. 32 (2008), 135-143. pdf

25.  R. A. Beane and W. J. Charatonik, Kelley Remainders of [0,∞), Top. Proc. 32 (2008), 101-114. pdf

26.  J. J. Charatonik, W. J. Charatonik and J. R. Prajs, Confluent mappings and arc Kelley continua, Rocky Mountain J. Math., 28 (2008), 1091-1115. pdf

27.  J. J. Charatonik and W. J. Charatonik, Property of Kelley for the Cartesian Products and hyperspaces, Proc. Amer. Math. Soc., 136 (2008), 341-346. pdf

28.  W. J. Charatonik and M. Insall, Metrics defined via discrepancy functions, Topology Appl. 154 (2007), 1641-1649.  pdf

29.  F. Capulín and W. J. Charatonik, Retractions from C(X) onto X and continua of type N. Houston J. Math. 33 (2007), 261-272. pdf

30.  W. J. Charatonik and M. Insall, Metrics on hyperspaces: a practical approach, Topology Proc. 30 (2006), 129-152. pdf

31.  J. J. Charatonik and W. J. Charatonik, Connectedness properties of Whitney levels, Topology Proc. 29 (2005), 49 - 55. pdf

32.  J. J. Charatonik and W. J. Charatonik, Weak and small Whitney properties, Topology Proc., 28 (2004), 1-11. pdf

33.  J. J. Charatonik, W. J. Charatonik and J. R. Prajs, Hereditarily unicoherent continua and their absolute retracts, Rocky Mountain J. Math., 34 (2004), 83-110. pdf

34.  J. J. Charatonik, W. J. Charatonik and J. R. Prajs,  Atriodic absolute retracts for hereditarily unicoherent continua, Houston J. Math. 30 (2004), 1069-1087. pdf

35.  J. J. Charatonik, W. J. Charatonik and J. R. Prajs, Arc Property of Kelley and absolute retracts for hereditarily unicoherent continua, Colloq. Math, 97(2003), 49-65. pdf

36.  J. J. Charatonik, W. J. Charatonik and J. R. Prajs, Questions, in: Continuum Theory. Lecture Notes in Pure and Applied Mathematics vol 230, e A. Illanes, S. Macias and W, Lewis, editors, M. Dekker, New York and Basel 2002, 333-335.

37.  J. J. Charatonik and W. J. Charatonik, Problems on hyperspace retractions, in: Continuum Theory, Lecture Notes in Pure and Applied Mathematics, vol. 230, eds. A. Illanes, S. Macias and W. Lewis; M. Dekker, New York and Basel, 2002, pages 113-125. pdf

38.  J. J. Charatonik and W. J. Charatonik, A counterexample concerning Whitney reversible properties, Proc. Amer. Math. Soc., 130 (2002), 3097-3099. pdf

39.  W. J. Charatonik and A. Samulewicz, On size mappings, Rocky Mountain J. Math., 32(2002), 45-69. pdf

40.  J. J. Charatonik, W. J. Charatonik and P. Pyrih, On open mappings of compactifications of the ray onto an arc, Bull. Polish Acad. Sci. Math. 50(2002), 11-20. pdf

41.  J. J. Charatonik, W. J. Charatonik and J. R. Prajs, Gate continua, absolute terminal continua and absolute retracts, Houston J. Math., 28 (2002), 89-117. pdf

42.  J. J. Charatonik, W. J. Charatonik and J. R. Prajs, Kernels of hereditarily unicoherent continua and absolute retracts, Topology Proc. 26 (2001/02), 127--145. pdf

43.  J. J. Charatonik and W. J. Charatonik, A degree of non-local connectedness, Rocky Mountain J. Math., 31 (2001), 1205-1236. pdf

44.  J. J. Charatonik and W. J. Charatonik, Every monotone open 2-homogeneous metric continuum is locally connected, Rend. Circ. Mat. Palermo, serie II - tomo L (2001), 569-578. pdf

45.  J. J. Charatonik, W. J. Charatonik and A. Illanes, Property of Kelley for confluent retractible continua, Topology Appl. 110 (2001), p. 257-263. pdf

46.  J. J. Charatonik and W. J. Charatonik, Semi-confluent mappings, Math. Pannon. 12 (2001), p. 39-54. pdf

47.  J. J. Charatonik and W. J. Charatonik, The Effros metric, Topology Appl. 110 (2001), p. 237-255. pdf

48.  J. J. Charatonik and W. J. Charatonik, Inverse limits and openness of the induced mappings, Topology Appl. 114 (2001), p.235-260. pdf

49.  D. Arevalo, W. J. Charatonik, P. Pellicer Covarrubias and Likin Simon Dendrites with a closed set of end points, Topology Appl. 115 (2001), p. 1-17. pdf

50.  J. J. Charatonik and W. J. Charatonik On the strong covering property of continua, Topology Proc., 25 (2000), 113-124. pdf

51.  J. J. Charatonik and W. J. Charatonik, Connections between classes of spaces and of mappings, Topology Proc. 25 (2000), 87-111. pdf

52.  M. N. Charatonik and W. J. Charatonik, On Mazurkiewicz sets, Comment. Math. Univ. Carolin. 41 (no. 4), (2000), p. 817-819. pdf

53.  J. J. Charatonik, W. J. Charatonik and A. Illanes, Openness of induced projections, Proc. Amer. Math. Soc., 128 (2000), 3711-3714. pdf

54.  J. J. Charatonik and W. J. Charatonik, Continua determined by mappings, Publ. Inst. Math. (Beograd) (N.S.), 67(81) (2000), 133-144. pdf

55.  J. J. Charatonik and W. J. Charatonik, Whitney maps - a non-metric case, Colloq. Math. 83 (2000), 305-307. pdf

56.  W. J. Charatonik, Induced near-homeomorphisms, Comment. Math. Univ. Carolin. 41 (2000), 133-137. pdf

57.  J. J. Charatonik and W. J. Charatonik, Smoothness and the property of Kelley, Comment. Math. Univ. Carolin. 41 (2000), 123-132. pdf

58.  J. J. Charatonik and W. J. Charatonik, A collection of dendroids, Math. Pannonica, 11/1 (2000), 125-136. pdf

59.  J. J. Charatonik and W. J. Charatonik, Remarks on induced universal mappings, Questions Answers Gen. Topology, 18 (2000), 47-54. pdf

60.  J. J. Charatonik, W. J. Charatonik and P. Krupski, Dendrites and light open mappings, Proc. Amer. Math. Soc. 128 (2000), 1839-1843. pdf

61.  J. J. Charatonik and W. J. Charatonik, Limit properties of induced mappings, Topology Appl. 100 (2000), 103-118. pdf

62.  W. J. Charatonik and W. Makuchowski, Smoothness of hyperspaces and of Cartesian products, Topology Proc. 24 (1999), 87-93. pdf

63.  W. J. Charatonik, Openness and monotoneity of induced mappings, Proc. Amer. Math. Soc. 127 (1999), 3729-3731. pdf

64.  J. J. Charatonik and W. J. Charatonik, Induced MO-mappings, Tsukuba J. Math. 23 (1999), 245-252. pdf

65.  W. J. Charatonik, A homogeneous continuum without the property of Kelley, Topology Appl. 96 (1999), 209-216. pdf

66.  J. J. Charatonik, W. J. Charatonik and A. Illanes, Openness of induced mappings, Topology Appl. 98 (1999), 67-80. pdf

67.  J. J. Charatonik, W. J. Charatonik, K. Omiljanowski and J. R. Prajs, On plane arc-smooth structures, Houston J. Math. 25 (1999), 473-499. pdf

68.  J. J. Charatonik and W. J. Charatonik, A weaker form of the property of Kelley, Topology Proc. 23 (1998) 69-99. pdf

69.  J. J. Charatonik, W. J. Charatonik and A. Illanes, Remarks on unicoherence at subcontinua, Tsukuba J. Math. 22 (1998), 629-636. pdf

70.  J. J. Charatonik and W. J. Charatonik, Questions on induced universal mappings, Questions Answers Gen. Topology, 16 (1998), 127-131. pdf

71.  J. J. Charatonik and W. J. Charatonik, Lightness of induced mappings, Tsukuba J. Math. 22 (1998), 179-192. pdf

72.  J. J. Charatonik and W. J. Charatonik, Dendrites, Aportaciones Mat. Comun. 22 (1998) 227-253. pdf

73.  J. J. Charatonik and W. J. Charatonik, Hereditarily weakly confluent induced mappings are homeomorphisms, Colloq. Math. 75 (1998), 195-203. pdf

74.  J. J. Charatonik and W. J. Charatonik, Inducible mappings between hyperspaces, Bull. Polish Acad. Sci. Math. 46 (1998), 5-9. pdf

75.  J. J. Charatonik and W. J. Charatonik, Atomicity of mappings, Internat. J. Math. Math. Sci. 21 (1998), 729-734. pdf

76.  J. J. Charatonik, W. J. Charatonik, S. Miklos and P. Spyrou, On open mappings of locally connected continua onto arcs, Houston J. Math., 24 (1998), 21-43. pdf

77.  W. J. Charatonik, Arc approximation property and confluence of induced mappings, Rocky Mountain J. Math., 28 (1998), 107-154. pdf

78.  J. J. Charatonik and W. J. Charatonik, Universality of weakly arc-preserving mappings, Topology Proc. 22 (1997), 123-154. pdf

79.  J. J. Charatonik, W. J. Charatonik, K. Omiljanowski and J. R. Prajs, Hyperspace retractions for curves, Dissertationes Math. (Rozprawy Mat.), 370 (1997) 1-34. pdf

80.  J. J. Charatonik and W. J. Charatonik, Open mappings increasing order, Proc. Amer. Math. Soc. 125 (1997), 3725-3733.  pdf

81.  J. J. Charatonik and W. J. Charatonik, Periodic-recurrent property of some continua, Bull. Austr. Math. Soc. 56 (1997), 109-118. pdf

82.  J. J. Charatonik and W. J. Charatonik, Monotone-open mappings of rational continua, Bol. Soc. Mat. Mexicana (3) 3 (1997), 313 - 317. pdf

83.  J. J. Charatonik and W. J. Charatonik, On mappings with the Eilenberg property, Questions Answers Gen. Topology 15 (1997), 95 - 101. pdf

84.  J. J. Charatonik and W. J. Charatonik, Monotone homogeneity of dendrites, Comment. Math. Univ. Carolin. 38(1997), 361-370. pdf

85.  J. J. Charatonik and W. J. Charatonik, Strongly chaotic dendrites, Colloq. Math. 70 (1996), 181-190. pdf

86.  W. J. Charatonik, Continuous images of AR-spaces, Bull. Polish Acad. Sci. Math. 43 (1995), 269-272. pdf

87.  J. J. Charatonik, W. J. Charatonik and J. R. Prajs, Mapping hierarchy for dendrites, Dissertationes Math. (Rozprawy Mat.) 333 (1994), 1-52. pdf

88.  W. J. Charatonik and A. Dilks, On self-homeomorphic spaces, Topology Appl. 55 (1994), 215-238. pdf

89.  W. J. Charatonik, Continua as positive Whitney levels, Proc. Amer. Math. Soc. 118 (1993), 1351-1352. pdf

90.  W. J. Charatonik, A. Dilks Dye and J. Reed, Self-homeomorphic star figures, Continuum Theory and Dynamical Systems, Thelma West (editor), Lecture Notes in Pure and Applied Mathematics, vol 149, Dekker, 1993, 283-290. pdf

91.  W. J. Charatonik, Convex structure in the space of order arcs, Bull. Polish Acad. Sci. Math. 39 (1991), 71-73. pdf

92.  J. J. Charatonik, W. J. Charatonik and S. Miklos, Confluent mappings of fans, Dissertationes Math. (Rozprawy Mat.) 301 (1990), 1-86. pdf

93.  J. J. Charatonik and W. J. Charatonik, Connected subsets of dendrites and separators of the plane, Topology Appl. 36 (1990), 233-245. pdf

94.  W. J. Charatonik, The Lelek fan is unique, Houston J. Math. 15 (1989), 27-34. pdf

95.  J. J. Charatonik, W. J. Charatonik and B. Ricceri, Inductively open mappings and spaces with open components, Glasnik Mat. 24 (44) (1989), 103-114. pdf

96.  J. J. Charatonik and W. J. Charatonik, Images of the Cantor fan, Topology Appl. 33 (1989), 172-184. pdf

97.  W. J. Charatonik, Continua homeomorphic to all their confluent images, Third Topology Conference (Trieste 1986), Rend. Circ. Mat. Palermo (2) Suppl. No. 18 (1988), 249-253. pdf

98.  J. J. Charatonik and W. J. Charatonik, The property of Kelley for fans, Bull. Polish Acad. Sci. Math. 36 (1988), 169-173. pdf

99.  J. J. Charatonik and W. J. Charatonik, Fans with the property of Kelley, Topology Appl. 29 (1988), 73-78. pdf

100.   W. J. Charatonik, An open Whitney map for the hyperspace of a circle, General Topology and its Relations to Modern Analysis and Algebra VI, Proc. Sixth Prague Topological Symposium, 1986; Haldermann Verlag Berlin 1988; 91-94. pdf

101.   J. J. Charatonik and W. J. Charatonik, Generalized homogeneity of finite and of countable topological spaces, Rocky Mountain J. Math. 18 (1988), 195-210. pdf

102.   W. J. Charatonik, Ri-continua and hyperspaces, Topology Appl. 23 (1986), 207-216. pdf

103.   W. J. Charatonik, Some functions on hyperspaces of continua, Topology Appl. 22 (1986), 211-221. pdf

104.   W. J. Charatonik, Pointwise smooth dendroids have contractible hyperspaces, Bull. Polish Acad. Sci. Math. 33 (1985), 409-412. pdf

105.   W. J. Charatonik, A metric on hyperspaces defined by Whitney maps, Proc. Amer. Math. Soc. 94 (1985), 535-538. pdf

106.   J. J. Charatonik and W. J. Charatonik, Monotoneity relative to a point and inverse limits of continua, Glasnik Mat. 20 (40) (1985), 139-151. pdf

107.   W. J. Charatonik and Z. Garncarek, Some remarks on continuously homogeneous continua, Bull. Polish Acad. Sci. Math. 32 (1984), 339-342. pdf

108.   W. J. Charatonik, On the property of Kelley in hyperspaces, Topology, Proc. International Conference, Leningrad 1982; Lecture Notes in Math. vol. 1060, Springer Verlag 1984, 7-10. pdf

109.   W. J. Charatonik, Smooth dendroids as inverse limits of dendrites, Fund. Math. 124 (1984), 163-168. pdf

110.   W. J. Charatonik, A continuum X which has no confluent Whitney map for 2X, Proc. Amer. Math. Soc. 92 (1984), 313-314. pdf

111.   W. J. Charatonik, Homogeneity is not a Whitney property, Proc. Amer. Math. Soc. 92 (1984), 311-312. pdf

112.   J. J. Charatonik and W. J. Charatonik, Inverse limits and smoothness of continua, Acta Math. Hungar. 43 (1984), 7-12. pdf

113.   W. J. Charatonik, Some counterexamples concerning Whitney levels, Bull. Polish Acad. Sci. Math. 31 (1983), 385-391. pdf

114.   J. J. Charatonik and W. J. Charatonik, On projections and limit mappings of inverse systems of compact spaces, Topology Appl. 16 (1983), 1-9. pdf

115.   W. J. Charatonik, Inverse Limits of smooth continua, Comment. Math. Univ. Carolin. 23 (1982), 183-191. pdf

116.   W. J. Charatonik, Hyperspaces and the property of Kelley, Bull. Acad. Polon. Sci., Ser. Sci. Math. 30 (1982), 457-459. pdf


Back to W. J. Charatonik's homepage


Curriculum Vitae



free hit counter